Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 10, NWS Birmingham, AL

April 6, 2025Jefferson County, St. Clair County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 7:45 AM CDT for Jefferson County, St. Clair County, Shelby County, Alabama. It was in force for 112 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 7:45 AM CDT (12:45 UTC)
Expired
Apr 6, 2025, 9:37 AM CDT
In force
112 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 8:20 AM CDTFLOODRiverchase Galleria, ALFlooding at 31 and 150 with at least one vehicle stalled.
Apr 6, 8:20 AM CDTFLOODRiverchase Galleria, ALFlooding at 31 and 150 with at least one vehicle stalled.
Apr 6, 8:30 AM CDTFLASH FLOODHoover Veterans Park, ALValleydale Road near Veterans Park was reported to be impassable. A traffic map shows backups at Acton Creek as well.
Apr 6, 8:30 AM CDTFLASH FLOODHoover Veterans Park, ALValleydale Road near Veterans Park was reported to be impassable. A traffic map shows backups at Acton Creek as well.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

131 
WGUS54 KBMX 061245
FFWBMX
ALC073-115-117-061545-
/O.NEW.KBMX.FF.W.0010.250406T1245Z-250406T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
745 AM CDT Sun Apr 6 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southeastern Jefferson County in central Alabama...
  Southwestern St. Clair County in central Alabama...
  Central Shelby County in central Alabama...

* Until 1045 AM CDT.

* At 745 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood, 
  Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale, 
  Irondale, Leeds, Moody, Fairfield, Chelsea, Fultondale, Odenville 
  and Center Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3345 8705 3367 8673 3372 8653 3367 8641
      3351 8642 3327 8668 3320 8694 3325 8702

FLASH FLOOD...RADAR INDICATED

$$

86/Martin
1 follow-up statement
863 
WGUS74 KBMX 061437
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
937 AM CDT Sun Apr 6 2025

ALC073-115-117-061447-
/O.CAN.KBMX.FF.W.0010.000000T0000Z-250406T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-St. Clair AL-Shelby AL-
937 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN JEFFERSON, SOUTHWESTERN ST. 
CLAIR AND CENTRAL SHELBY COUNTIES HAS BEEN REPLACED WITH A FLOOD 
ADVISORY...

&&

LAT...LON 3345 8705 3367 8673 3372 8653 3367 8641
      3351 8642 3327 8668 3320 8694 3325 8702

$$

86/Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 5:33 AM CDT, 2 hours 12 minutes earlier. Its key messages:

  • Updated at 527 AM CDT SUN APR 6 2025
  • There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
  • Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
  • Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 5:33 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
533 AM CDT Sun Apr 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 527 AM CDT SUN APR 6 2025

- There is a 2 out of 5 risk of severe thunderstorms across
  Central Alabama through the afternoon hours. The threats
  include isolated tornadoes, damaging wind gusts, and large hail.

- Heavy rainfall is expected and may lead to localized flooding as
  this storm system slows its movement as it pushes southeast
  across the area. A Flood Watch is in effect 6 pm Monday
  evening.

- Frost and freeze conditions expected for the northern half of
  the area Tuesday morning and all of Central Alabama Wednesday
  morning.

&&

.SHORT TERM...
(Today through Monday)
Issued at 530 AM CDT SUN APR 6 2025

The orientation of the main line will eventually begin to orient
more ENE-WSW with time as the outflow keep sinking south. The main
activity should reach the Birmingham metro area by 6-8 AM. Behind
the main line, continuing rain and thunderstorms are anticipated,
which may transition areas along I-20 to a flooding threat
further into the morning.

The system continues its slow trek to the east through the day.
While a few segments within the line of showers and storms will be
capable of severe, with all modes of severe possible. We may see
an uptick in convection the later we get into the late morning and
early afternoon as we see some heating ahead of the line. This
system will not be moving at a fast clip, so flooding will likely
become a concern through the day, with perhaps the highest totals
between I-20 and I-85. Latest guidance places a large swath of 3
to 4 inches in this area through Monday afternoon.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 100 AM CDT SUN APR 6 2025

Behind this system, we are going to see some colder temperatures
move into the region along with dry air. Right now we may see
frost and freeze conditions expected for the northern half of the
area Tuesday morning and all of Central Alabama Wednesday morning.
So be ready to make preparations for any sensitive vegetation.
The next rain maker will be Thursday afternoon into Friday with a
passing cold front. The main dynamics for this system remains well
to the north so severe weather should not be an issue.

16

&&

.AVIATION...
(12Z TAFS)
Issued at 530 AM CDT SUN APR 6 2025

MVFR conditions will expand over the area ahead of the line of
storms. At this time the showers and storms are in TCL and will be
moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely
see the line work in by 15 to 16z. This will be an extremely slow
system and will provide showers and storms for a prolonged time
through the afternoon. Flooding may develop as well and could
impact a few locations.

16

&&

.FIRE WEATHER...

Heavy rain and storms will overspread across the area through
Monday, with a Flood Watch now in effect through Monday evening.
However, conditions will quickly mix back out behind the front,
with MinRH values expected to fall back into the upper 20s to low
30s by Tuesday into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  50  58  37 / 100  60  30   0
Anniston    74  53  58  38 / 100  70  50   0
Birmingham  73  52  57  41 / 100  60  30   0
Tuscaloosa  74  50  60  40 / 100  40  20   0
Calera      73  52  59  40 / 100  60  40   0
Auburn      77  58  61  42 / 100 100  80  10
Montgomery  79  56  60  42 / 100  90  70  10
Troy        80  57  60  42 /  90 100  90  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CDT Sun Apr 6 2025

ALZ011>015-017>050-071115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CDT Sun Apr 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Slight Risk of severe thunderstorms across all of central
Alabama through this afternoon. Storms will be capable of producing
damaging winds, large hail, and isolated tornadoes.

Heavy rainfall with this slow moving line may produce 2 to 4 inches
of rain. Flash flooding may develop as the line moves east.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will continue through Monday afternoon, especially in
the southeast. An additional 1-3 inches of rainfall is expected,
with locally higher amounts possible in the heavier banding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Sunday afternoon for severe and Monday afternoon for flooding.

In the hours before

Special weather statement, Apr 6, 4:40 AM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
440 AM CDT Sun Apr 6 2025

ALZ022-023-031-061045-
Greene AL-Pickens AL-Tuscaloosa AL-
440 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TUSCALOOSA...
CENTRAL PICKENS AND NORTHERN GREENE COUNTIES THROUGH 545 AM CDT...

At 440 AM CDT, Doppler radar was tracking a strong thunderstorm near
Aliceville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aliceville, Snoddy, Carrollton, Dillburg, Ralph, George Downer
Airport, Union, Fosters Boat Landing, Mound State Park, Kirk,
Pleasant Ridge, Lewiston, Benevola, Johnston Lake, Echola, Lake
Lurleen State Park, Elrod, Garden, North Pickens Airport, and McShan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Alabama.

&&

LAT...LON 3345 8817 3343 8770 3300 8761 3301 8771
      3299 8771 3298 8775 3296 8774 3295 8773
      3292 8820 3294 8820 3294 8817 3296 8819
      3296 8816 3300 8817 3300 8822
TIME...MOT...LOC 0940Z 246DEG 26KT 3308 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Apr 6, 4:41 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
441 AM CDT Sun Apr 6 2025

ALZ013-015-023-061015-
Fayette AL-Walker AL-Tuscaloosa AL-
441 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WALKER...NORTH CENTRAL
TUSCALOOSA AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 515 AM CDT...

At 441 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Samantha, or 16 miles north of Northport, moving
north at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Whitson, Goodsprings, Boley Springs, Windham Springs, Samantha, West
Corona, Jasper, Cedrum Area, Wiley, Holly Grove, The Wye, Bankhead
Lock And Dam, Tutwiler, Parrish, Oakman, Binion Creek Landing,
Gamble, Corona, Townley, and Cordova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central and
west central Alabama.

&&

LAT...LON 3384 8715 3349 8732 3349 8733 3347 8734
      3346 8733 3331 8740 3339 8764 3394 8745
TIME...MOT...LOC 0941Z 201DEG 42KT 3348 8750

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

25/Owen
Local storm report, Apr 6, 6:14 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
614 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     Flash Flood      5 SSE Hightogy          33.63N 88.07W
04/06/2025                   Lamar              AL   Emergency Mngr

            Water flowing over Highway 17 near Steedley
            Road.

&&

16
Special weather statement, Apr 6, 6:51 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Birmingham AL
651 AM CDT Sun Apr 6 2025

ALZ030-039-061215-
Sumter AL-Marengo AL-
651 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MARENGO AND SUMTER
COUNTIES THROUGH 715 AM CDT...

At 650 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lauderdale to near Alamucha to near Snell.
Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Old Mallard Airport, U.S. 80 and AL 28, Emelle, York, Boyd,
Livingston, Belmont, Sumterville, Lilita, The University Of West
Alabama, McDowell, Bluffport, Cuba, Gainesville, Bellamy, I 20
Welcome Center At Cuba, Whitfield, Ward, Payneville, and Epes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
and west central Alabama.

&&

LAT...LON 3271 8837 3287 8817 3285 8816 3283 8818
      3283 8814 3280 8810 3281 8807 3279 8806
      3277 8808 3277 8811 3272 8808 3269 8812
      3269 8804 3264 8806 3263 8808 3260 8806
      3263 8792 3235 8792 3231 8800 3231 8842
TIME...MOT...LOC 1150Z 233DEG 47KT 3249 8852 3236 8843 3218 8843

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

44
Local storm report, Apr 6, 7:18 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
718 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Flash Flood      1 WNW Haleyville        34.24N 87.63W
04/06/2025                   Winston            AL   Public

            A large section of roadway was washed out
            near the 2600 block of Ellenburg Road.

&&

GMS
Special weather statement, Apr 6, 7:18 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
718 AM CDT Sun Apr 6 2025

ALZ030>033-039-061300-
Greene AL-Hale AL-Sumter AL-Marengo AL-Perry AL-
718 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT MARENGO...SOUTHERN GREENE...HALE
AND SOUTHERN SUMTER COUNTIES THROUGH 800 AM CDT...

At 718 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Livingston to 7 miles southwest of Coatopa
to near Pennington to near Butler. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Half Acre, Greensboro, U.S. 80 and AL 28, Akron, Newbern, Old Spring
Hill, Belmont, Octagon, Nanafalia, Consul, Eutaw Municipal Airport,
Nicholsville, McDowell, Faunsdale, Calvary, Thornhill, Bellamy, Epes,
Birdine, and Harper Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central,
southwestern and west central Alabama.

&&

LAT...LON 3300 8766 3262 8752 3227 8750 3225 8752
      3213 8752 3213 8762 3201 8762 3199 8767
      3200 8811 3205 8812 3208 8804 3217 8801
      3228 8802 3230 8798 3230 8794 3228 8794
      3231 8793 3231 8819 3267 8831
TIME...MOT...LOC 1218Z 244DEG 34KT 3263 8823 3239 8814 3224 8811 3207
8816

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

44

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry38 hr
Apr 6, 12:20 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston55 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningBMXPickens50 min
Apr 6, 1:30 AM CDTTornado WarningBMXPickens45 min
Apr 6, 1:46 AM CDTSpecial Weather StatementBMXFayette, Walker59 min
Apr 6, 1:56 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston5 hr
Apr 6, 1:57 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar63 min
Apr 6, 2:34 AM CDTSevere Thunderstorm WarningBMXFayette26 min
Apr 6, 2:52 AM CDTSpecial Weather StatementBMXWalker53 min
Apr 6, 3:07 AM CDTFlash Flood WarningBMXFayette, Walker, Winston4 hr
Apr 6, 4:07 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 6, 4:23 AM CDTFlash Flood WarningBMXPickens3 hr
Apr 6, 4:40 AM CDTSpecial Weather StatementBMXPickens65 min
Apr 6, 4:41 AM CDTSpecial Weather StatementBMXWalker34 min
Apr 6, 5:33 AM CDTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker6 hr
Apr 6, 6:33 AM CDTFlash Flood WarningBMXTuscaloosa114 min
Apr 6, 6:51 AM CDTSpecial Weather StatementBMXSumter24 min
Apr 6, 7:13 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston77 min
Apr 6, 7:15 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston75 min
Apr 6, 7:18 AM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Sumter42 min
Apr 6, 7:34 AM CDTAreal Flood AdvisoryBMXPickens86 min
Apr 6, 8:11 AM CDTSpecial Weather StatementBMXHale, Marengo, Perry49 min
Apr 6, 8:27 AM CDTAreal Flood AdvisoryBMXTuscaloosa78 min
Apr 6, 8:59 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas46 min
Apr 6, 9:03 AM CDTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Apr 6, 9:37 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby68 min
Apr 6, 9:41 AM CDTSpecial Weather StatementBMXCoosa49 min
Apr 6, 9:56 AM CDTSpecial Weather StatementBMXAutauga, Lowndes49 min
Apr 6, 10:12 AM CDTTornado WarningBMXAutauga, Dallas, Lowndes14 min
Apr 6, 10:29 AM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa23 hr
Apr 6, 10:36 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker58 hr
Apr 6, 10:40 AM CDTSevere Thunderstorm WarningBMXAutauga32 min
Apr 6, 10:45 AM CDTAreal Flood AdvisoryBMXChilton, Coosa3 hr
Apr 6, 11:11 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery49 min
Apr 6, 11:35 AM CDTAreal Flood AdvisoryBMXDallas, Lowndes3 hr
Apr 6, 11:53 AM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa67 min
Apr 6, 12:15 PM CDTSpecial Weather StatementBMXMontgomery60 min
Apr 6, 12:28 PM CDTFlash Flood WarningBMXElmore, Lowndes, Montgomery3 hr
Apr 6, 12:42 PM CDTSevere Thunderstorm WarningBMXChambers58 min
Apr 6, 12:52 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery38 min
Apr 6, 1:08 PM CDTSevere Thunderstorm WarningBMXMacon31 min
Apr 6, 1:12 PM CDTSevere Thunderstorm WarningBMXChambers, Lee33 min
Apr 6, 1:25 PM CDTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Tallapoosa2 hr
Apr 6, 1:56 PM CDTSevere Thunderstorm WarningBMXLee, Macon53 min
Apr 6, 1:59 PM CDTFlash Flood WarningBMXBullock, Chambers, Elmore, Lee, Macon, Tallapoosa91 min
Apr 6, 2:20 PM CDTSevere Thunderstorm WarningBMXRussell29 min
Apr 6, 3:11 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Russell2 hr
Apr 6, 3:28 PM CDTAreal Flood WarningBMXLee2 hr
Apr 6, 3:47 PM CDTFlash Flood WarningBMXLee, Russell118 min
Apr 6, 5:14 PM CDTSpecial Weather StatementBMXAutauga, Lowndes, Montgomery46 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery28 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.